Hello, I'm a 46 year old male. just wondering if relapses are common for people taking Bupriopion for depression. I've been taking 1x a day 150mg for 3 years. And was taking 2x a day 11 years prior. I've had mild relapses here and there but recently this relapse I'm in is not going away like before. I'm starting to get worried. feels as though I wasn't even on meds. I tried taking 2x a day but felt very anxious. How is it that you can be feeling great than suddenly like crap. My head hurts right behind my ear all the time sometimes I feel like my head is being squeezed by a vise. I hope there is a professional out there that can offerup some advice .
Not a professional here, but wanted to encourage you to talk to your doctor. Bupropion therapeutic level is generally 300mg/day, but if it is giving you a headache after this many years of being on it, then that deserves a consultation. As far as the anxiousness you felt after increasing the dosage, not to unusual. It usually subsides. If not, than bupropion might not be the med for you. I've been on bupropion for years with no serious depression, but I also take Pristiq, another antidepressant.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Nov 2011 • 3 answers
Posted 25 Apr 2013 • 1 answer
Posted 23 Mar 2016 • 1 answer
Posted 10 Jul 2016 • 0 answers
Posted 11 Aug 2016 • 1 answer